| Model Number |
JAZZY AIR MED |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Abrasion (1689)
| Date of Event |
02/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer's wife alleges her husband was going down the ramp, chair allegedly flipped over.Consumer fell on the cement in front of garage door.Consumer was seat belted in at the time.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Additional Manufacturer Narrative
The returned product was test ridden for 1.5 hrs.Without incident.This included negotiating (climb, descend, stop) a 6 degree (specified maximum slope) ramp repeatedly.With
this, user error is suspected as the cause of the alleged event.